Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

July 16, 2016Burlington County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 16, 2016, 1:37 PM EDT for Burlington County, New Jersey. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2016, 1:37 PM EDT (17:37 UTC)
Expired
Jul 16, 2016, 2:00 PM EDT
In force
23 min
Issued by
NWS Philadelphia/Mount Holly

County Burlington County, NJ

The radar

The Philadelphia radar (KDIX), 22 km from the middle of the area, began a volume at 17:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 1:45 PM EDTTSTM WND DMGSouthampton Twp, NJFALLEN BRANCH BROUGHT WIRES DOWN ON BURRS MILL ROAD NEAR INTERSECTION OF RETREAT ROAD
Jul 16, 1:47 PM EDTHAIL 0.25Southampton Twp, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.6 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
1671 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

491 
WWUS81 KPHI 161737
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT JUL 16 2016
 
NJZ019-020-027-161800-
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
137 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND CENTRAL
BURLINGTON COUNTIES...

AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURETOWNE AND
MEDFORD...OR 21 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH...HALF INCH HAIL...AND HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDFORD...TABERNACLE...PRESIDENTIAL LAKES ESTATES...PEMBERTON...
WRIGHTSTOWN...BROWNS MILLS...OLD HALFWAY...LEISURETOWNE...
PRESIDENTIAL LAKES...MCGUIRE AFB...PEMBERTON HEIGHTS...
COUNTRY LAKE ESTATES AND FORT DIX.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3980 7474 3992 7483 4010 7459 3986 7443
TIME...MOT...LOC 1736Z 242DEG 7KT 3991 7470 
$$

SFJ

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 16, 11:14 AM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 16, 11:14 AM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1114 AM EDT SAT JUL 16 2016

.SYNOPSIS...
A weak frontal boundary will stall across the area this morning.
The front will then dissipate over the area through the remainder
of the weekend. Low pressure will track across eastern Canada
early next week. The cold front from this system is expected to
move through the mid- Atlantic region late Monday into early
Tuesday. High pressure builds in from the upper Midwest late
Tuesday through Thursday. The center of the high will eventually
shift south and east of the area toward the end of the week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The frontal boundary has stalled out across our area this
morning, and weak low pressure looks to be forming near
southeastern Pennsylvania, northern Delmarva, and southern New
Jersey.

Near term guidance continues to indicate some isolated/scattered
showers/thunderstorms developing during the day with daytime
instability building and enhanced lift from an approaching short
wave to our west. Otherwise, partly to mostly cloudy skies are
expected across the area through the day.

High temps will still be in the lower 90s in most areas so both
temps and dew points will be similar to Friday.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
With low pres moving through the region, and at least one s/wv
precip chcs will continue, at least erly. However, there is some
disagreement within the guid, as the ECMWF is essentially dry durg
the overnight hours. So, for now will maintain some low pops.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
The synoptic pattern at the surface and in the low levels will
feature Bermuda high pressure that extends westward into the
Southeast and Gulf Coast states through much of the long term. A
mid and upper-level ridge over the southern CONUS will initially
be rather flat on Sunday and then amplify into a strong
anticyclone (near 600 dam geopotential height at 500 hPa) over the
Great Plains during the upcoming work week. To the north of the
ridge, the sub- tropical jet stream will reside over the northern
CONUS through much of the period. The jet stream will contain
numerous fast- moving shortwave disturbances that track across the
northern states next week.

Here in the northern mid-Atlantic region, we could be impacted by a
few of these shortwave disturbances tracking around the northern
periphery of the ridge, particularly, the troughs that are able to
amplify and dig farther south into our latitude. Timing these fast-
moving systems in the pattern are difficult, but the latest model
guidance is converging toward two or three separate disturbances
that would give us a chance for showers and storms as they pass
through the area.

The first of these shortwave troughs is expected to pass through
our region early Sunday. Will continue to keep PoPs low as this
system looks to be relatively weak. The convective setup is not
optimal either since the greatest forcing for ascent from the
trough should be exiting the area before peak heating. Westerly
winds in wake of the trough should help dry the the boundary layer
during the afternoon. However, isolated showers and storms may pop
up during the afternoon in the coastal plain, where the drier air
could arrive later in the day.

The second of these shortwave troughs is forecast to be deeper/
better organized than the former system as it passes through the
area late Monday into early Tuesday. The best chance for precip
with this system (and possibly for the entire long-term period)
appears to be late in the afternoon Monday across our far western
zones in eastern PA with convection focusing along a pre-frontal/
lee trough and elsewhere Monday night when the cold front likely
moves in from the west. There is a plausible scenario where the
chance of showers and storms linger into Tuesday, especially
across our Delmarva zones, if the the cold front is still in our
area while the atmosphere destabilizes during peak heating hours.
PoPs were kept rather low for Tuesday as there quite a bit of
uncertainty in the fropa timing.

The main concern on Monday will actually be the heat. The extreme
heat underneath the ridge will expand northeastward into the
mid- Atlantic states downstream of the approaching cold front.
Highs in the mid 90s, perhaps isolated upper 90s in the warmest
urban spots in the I-95 corridor, are forecast for much of the
area. There is still some uncertainty regarding how much will
humidity be a factor in the heat index. This seems at least partly
dependent on the location and timing of the pre-frontal trough
since westerly flow developing behind the trough axis would tend
to advect drier air across the area. During the hottest part of
the day, dewpoints in the lower 70s ahead of the trough could
yield heat indices in the 100-105F range vs mid to upper 90s heat
indices with dewpoints falling into the mid 60s behind the surface
trough. Typically with lee troughs, the moisture is harder to
scour out in the coastal plain, especially the Delmarva.

Expect a tranquil weather pattern Tuesday night through Thursday
with high pressure in control. Temperatures will be near normal
during the middle of next week.

Another shortwave disturbance tracking atop the strong ridge may
drop southeastward toward the mid-Atlantic region at the end of
the week. PoPs were kept very low due to considerable model
spread regarding the strength and timing of this system. Another
round of excessive heat may arrive by next Friday or Saturday as
the upper pattern becomes favorable for the core of the heat
underneath the ridge to expand eastward.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR conditions continue across the TAF sites today.

The frontal boundary has stalled out across our area this
morning, and weak low pressure looks to be forming near
southeastern Pennsylvania, northern Delmarva, and southern New
Jersey.

There will continue to chance for isolated showers/thunderstorms
today, but coverage and confidence on when/where they will occur
is low enough to keep out of the TAFs for now.

Winds are light and variable this morning, but should become more
south to southwest through the day.

OUTLOOK...

Sunday... Sct showers moving off the coast in the morning. Isolated
showers and storms may develop east of the I-95 terminals in the
afternoon. Predominately VFR although there is an outside chance
of low clouds early in the morning and locally with heavier
showers or storms. Wind shift from southerly to westerly expected
late in the day.

Monday and Tuesday...Mainly VFR. Chance for showers and storms ahead
of a front Monday afternoon and night. Initially, convective
activity will be favored across our western terminals later
Monday afternoon, then move eastward Monday night. The timing of
the front is still unclear at this point. Tuesday would be dry if
the fropa occurs Monday night. If the front is still in our area
Tuesday, another round of showers and storms are possible during
the day. Southwesterly winds 10-15 kt Monday become northwesterly
either Monday night or Tuesday behind the front.

Wednesday...VFR likely.

&&

.MARINE...
Conds remain quiet on the area waters, with seas 2-3 feet and wind
out of the s to sw genly 15 kts or less. No marine headlines are
anticipated through the near and short term periods.

OUTLOOK...

Sunday through Wednesday...Winds and seas below SCA criteria. Winds
may gust to around 20 knots at times. Thunderstorm coverage Sunday
and Monday night-Tuesday should be mainly isolated. However, a few
of these

RIP CURRENTS...
There is a low risk for the development of dangerous rip currents
today. We are forecasting a south to southwest wind around 5 to
10 mph along with a southerly 2 foot swell with a medium period
of about 6 to 8 seconds.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Klein
Near Term...Nierenberg/Robertson
Short Term...Nierenberg
Long Term...Klein
Aviation...Klein/Nierenberg/Robertson
Marine...Klein/Nierenberg
Hazardous weather outlook, Jul 16, 4:28 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
428 AM EDT SAT JUL 16 2016

DEZ004-NJZ001-014-024>026-PAZ054-055-170830-
DELAWARE BEACHES-SUSSEX-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-CARBON-MONROE-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-170830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-170830-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON ARE EXPECTED TO RANGE
BETWEEN 95 AND 100 DEGREES IN THE I-95 URBAN CORRIDOR FROM
WILMINGTON TO PHILADELPHIA TO TRENTON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-170830-
KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
CUMBERLAND-ATLANTIC-CAPE MAY-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND,
DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO REACH 100
DEGREES WITH A FEW SPOTS APPROACHING 105 DEGREES. SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED FOR COASTAL COMMUNITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-012-013-020-027-PAZ060>062-101-103-105-170830-
WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER-
WESTERN MONTGOMERY-UPPER BUCKS-
428 AM EDT SAT JUL 16 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

MAXIMUM HEAT INDICES MONDAY AFTERNOON IN EASTERN MARYLAND,
DELAWARE AND FAR SOUTHERN NEW JERSEY ARE FORECAST TO BE IN THE
MID 90S WITH A FEW SPOTS IN THE UPPER 90S. SLIGHTLY COOLER
CONDITIONS CAN BE EXPECTED AT HIGHER ELEVATIONS IN NORTHEASTERN
PENNSYLVANIA AND NORTHWESTERN NEW JERSEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 16, 1:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
137 PM EDT SAT JUL 16 2016

NJZ019-020-027-161800-
OCEAN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON-
137 PM EDT SAT JUL 16 2016

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL OCEAN AND CENTRAL
BURLINGTON COUNTIES...

AT 136 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURETOWNE AND
MEDFORD...OR 21 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS UP TO 30 MPH...HALF INCH HAIL...AND HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MEDFORD...TABERNACLE...PRESIDENTIAL LAKES ESTATES...PEMBERTON...
WRIGHTSTOWN...BROWNS MILLS...OLD HALFWAY...LEISURETOWNE...
PRESIDENTIAL LAKES...MCGUIRE AFB...PEMBERTON HEIGHTS...
COUNTRY LAKE ESTATES AND FORT DIX.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3980 7474 3992 7483 4010 7459 3986 7443
TIME...MOT...LOC 1736Z 242DEG 7KT 3991 7470

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 1:57 PM EDTSpecial Weather StatementPHIBurlington33 min
Jul 16, 1:59 PM EDTSpecial Weather StatementPHIMonmouth31 min
Jul 16, 2:03 PM EDTSpecial Marine WarningPHI57 min
Jul 16, 2:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean50 min
Jul 16, 2:13 PM EDTSpecial Weather StatementPHIMercer32 min
Jul 16, 2:35 PM EDTAreal Flood AdvisoryPHIBurlington, Monmouth, Ocean7 hr
Jul 16, 2:43 PM EDTSpecial Marine WarningPHI92 min
Jul 16, 2:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean47 min
Jul 16, 2:45 PM EDTSpecial Weather StatementPHIMercer, Middlesex30 min
Jul 16, 2:59 PM EDTSpecial Weather StatementPHIMercer46 min
Jul 16, 3:03 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean42 min
Jul 16, 3:17 PM EDTSpecial Weather StatementPHIMiddlesex28 min
Jul 16, 3:34 PM EDTSpecial Weather StatementPHIBurlington26 min
Jul 16, 3:53 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean52 min
Jul 16, 4:00 PM EDTSpecial Weather StatementPHIMercer30 min
Jul 16, 4:30 PM EDTSpecial Weather StatementPHICamden30 min
Jul 16, 4:38 PM EDTSpecial Weather StatementPHIOcean37 min
Jul 16, 4:48 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden42 min
Jul 16, 4:57 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean26 min
Jul 16, 5:29 PM EDTSpecial Weather StatementPHICamden31 min
Jul 16, 5:47 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean43 min
Jul 16, 6:01 PM EDTSpecial Weather StatementPHIMonmouth, Ocean44 min
Jul 16, 6:06 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester4 hr
Jul 16, 6:29 PM EDTSpecial Weather StatementPHICamden31 min
Jul 16, 6:48 PM EDTSpecial Weather StatementPHIWarren27 min
Jul 16, 6:55 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester50 min
Jul 16, 7:12 PM EDTSpecial Weather StatementPHIWarren33 min
Jul 16, 7:37 PM EDTSpecial Weather StatementPHICamden23 min
Jul 16, 7:39 PM EDTSpecial Weather StatementPHIWarren36 min
Jul 16, 2:20 PM EDTSpecial Weather StatementPHIBucks, Montgomery25 min
Jul 16, 2:53 PM EDTSpecial Weather StatementPHIChester37 min
Jul 16, 3:12 PM EDTSpecial Weather StatementPHIDelaware33 min
Jul 16, 3:33 PM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
Jul 16, 7:45 PM EDTSpecial Weather StatementPHIMonroe30 min
Jul 16, 6:33 PM EDTSpecial Weather StatementPHIKent27 min
Jul 16, 6:42 PM EDTSpecial Weather StatementPHIKent, Queen Anne's33 min
Jul 16, 7:04 PM EDTSpecial Weather StatementPHICaroline, Talbot26 min
Jul 16, 7:17 PM EDTSpecial Weather StatementPHIKent, Queen Anne's28 min
Jul 16, 7:32 PM EDTSpecial Weather StatementPHICaroline, Talbot28 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.